# SDR COM60483

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG DISAGREE MESSAGE DURING GEAR EXTENSION.  COULD NOT DUPLICATE PROBLEM, LUBRICATED NLG AND AIRCRAFT RETURNED TO SERVICE.
